# SDR CALA2021121402363

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737900
- Aircraft serial: 30121
- Aircraft time: 57,226 hours, 23,379 cycles
- System (JASC): 2700 · Flight Control System
- Part: Stabilizer
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Na
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

CREW REPORTS STAB TRIM INOP VERFIED FAULT REF FIM 22-13 TASK 813 RRD R384 RELAY AND REF MM 27-41-98 RRD R850 RELAY OPS. KS OK AT THIS TIME PERFORMED LAND VERIFY TEST PASSED REF MM 22-11-00 ADD EMP:U247071
